Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
S RAM

tattoos while taking accutane? absolutely not!

Recommended Posts

Obviously I'm sure everyone has read the warnings about not getting any cosmetic procedures, laser treatment or surgury while on accutane. This is just a warning for anyone interested in getting a tattoo before, during, or after a course of accutane. It is in your best interest to wait at least six months post accutane before you let someone ink you, especially if there is a lot of detail in the tattoo that you are going to get. Since the skin is easily damaged it does not hold ink well. The skin will also not heal properly which may cause the tattoo to scar or become blotchy.

I had some work done on my arm 2 weeks before starting accutane and I am extremely lucky that it healed properly. Although, I did notice that the healing process took over 1 month compared to the usual two weeks.

Tattoo removal is an even longer wait. Removal options may cause keloid formation in individuals prone to this condition. Those who have taken Accutane should wait at least 3 years before considering any procedure. This eliminates the likelihood of keloid formation, which Accutane may cause.

Link to post
Share on other sites

Very nice warning that I do hope people heed.

Remember guys, it's not at all wise to even get a tattoo, much less anything else more invasive. Forget any type of cosmetic surgery!

Link to post
Share on other sites
Obviously I'm sure everyone has read the warnings about not getting any cosmetic procedures, laser treatment or surgury while on accutane. This is just a warning for anyone interested in getting a tattoo before, during, or after a course of accutane. It is in your best interest to wait at least six months post accutane before you let someone ink you, especially if there is a lot of detail in the tattoo that you are going to get. Since the skin is easily damaged it does not hold ink well. The skin will also not heal properly which may cause the tattoo to scar or become blotchy.

I had some work done on my arm 2 weeks before starting accutane and I am extremely lucky that it healed properly. Although, I did notice that the healing process took over 1 month compared to the usual two weeks.

Tattoo removal is an even longer wait. Removal options may cause keloid formation in individuals prone to this condition. Those who have taken Accutane should wait at least 3 years before considering any procedure. This eliminates the likelihood of keloid formation, which Accutane may cause.

Wow 6 months?? Thanks for posting this...I was told I only had to wait one month!

Link to post
Share on other sites

i have heard after taking accutane it will mess up you immune system and healing proscess for GOOD.

This scares me considering i want to get a tattoo removed by laser in the future.... like 2 years after i get off the Accutane..i don't know what to do

Link to post
Share on other sites

i have heard after taking accutane it will mess up you immune system and healing proscess for GOOD.

This scares me considering i want to get a tattoo removed by laser in the future.... like 2 years after i get off the Accutane..i don't know what to do

Don't worry that's not true. You'll be fine for laser removal.

Link to post
Share on other sites

i have heard after taking accutane it will mess up you immune system and healing proscess for GOOD.

This scares me considering i want to get a tattoo removed by laser in the future.... like 2 years after i get off the Accutane..i don't know what to do

3 years sounds a bit outrageous. Talk to your derm before taking this kind of advice too seriously. I want to get mine removed too! High five for expensive mistakes!

Link to post
Share on other sites

i have heard after taking accutane it will mess up you immune system and healing proscess for GOOD.

This scares me considering i want to get a tattoo removed by laser in the future.... like 2 years after i get off the Accutane..i don't know what to do

damn, i realy dont hope it messes the immunity system up for ever!:P thats a realy dramatic and crazy side effect if it does :S anyone know something about that?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×